# SDR DALA2023042903344

- Difficulty date: April 26, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,884 hours, 30,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3121, CORROSION FLAP TRACK 3 AND 4 CARRIAGE BOLT ON LH WING (2 EA). CORRECTIVE ACTION: REPLACED FLAP TRACK 3 AND 4 CARRIAGE BOLT ON L/H WING. (LP 2738838)
